An extension of the Oaxaca decomposition using generalized residuals

This paper proposes an extension of the Oaxaca decomposition equation using generalized residuals. The proposed extension is so general that it enables researchers to study wage differentials whatever complicating econometric issues exist, e.g., selection, simultaneity and eudogeneity, and whatever...

Full description

Saved in:
Bibliographic details
Volume: 32
Main Author: Yun, Myeong-Su
Format: Journal Article
Language: English
Zielgruppe: Academic
Place of publication: IOS Press, B.V 26.06.2007
published in: Journal of economic and social measurement Vol. 32; no. 1; pp. 15 - 22
Data of publication: 2007-06-26
ISSN: 0747-9662
EISSN: 1875-8932
Discipline: Statistics
Social Sciences (General)
Online Access: available in Bonn?
Database: CrossRef
Academic OneFile (A&I only)
Database information Databases - DBIS